Securitization of mortality risks in life annuities

<?xml version="1.0" encoding="UTF-8" standalone="no"?>
<rdf:RDF xmlns:rdf="" xmlns:dc="" xmlns:xsi="">
<dc:creator>Lin, Yijia</dc:creator>
<dc:creator>Cox, Samuel H.</dc:creator>
<dc:description xml:lang="es">The purpose of this article is to study mortality-based securities, such as mortality bonds and swaps, and to price the proposed mortality securities. We focus on individual annuity data, although some of the modeling techniques could be applied to other lines of annuity or life insurance</dc:description>
<dc:rights xml:lang="es">In Copyright (InC) -</dc:rights>
<dc:subject xml:lang="es">Seguro de vida</dc:subject>
<dc:subject xml:lang="es">Matemática del seguro</dc:subject>
<dc:subject xml:lang="es">Estadísticas</dc:subject>
<dc:subject xml:lang="es">Tablas de mortalidad</dc:subject>
<dc:subject xml:lang="es">Mortalidad</dc:subject>
<dc:subject xml:lang="es">Cálculo actuarial</dc:subject>
<dc:subject xml:lang="es">Productos financieros</dc:subject>
<dc:type xml:lang="es">Artículos y capítulos</dc:type>
<dc:title xml:lang="es">Securitization of mortality risks in life annuities</dc:title>
<dc:title xml:lang="es">Título: The Journal of risk and insurance</dc:title>
<dc:relation xml:lang="es">En: The Journal of risk and insurance. - Orlando. - Volume 72, number 2, June 2005 ;  p. 227-252</dc:relation>